# SDR DL72L001962

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV BHEC OF BEAM NR HOLE 25 ON RMLG SUPPORT BEAM SHOWS CORROSION IN HOLES.  REWORK HOLE NR 25 PER DRD 57-40D FIG 803D, NR 25 0.358, BHEC INSP OF HOLE PER DRD 57-40 CKD OK, MECH AND TREATED BUSHINGS PER SRM 57-40D INSTALLED BUSHING PER SRM 57-40D PG 14, STEO 8, FIG 803D, (CONTINUED ON N/R 785) - ENLARGED BUSHING PILOT HOLES PER DIMENSION IN SRM 57-10D, PG 14 FIG 803D NR 10A.
